# SDR ASAA2016021615478

- Difficulty date: February 16, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 29,912 hours, 9,181 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning Light
- Condition: False Activation
- Location: Circuit Breaker
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

P18-1 WARNING LIGHT, BATTERY CIRCUIT BREAKER OPEN.  ACFT GROUNDED. INSPECTED WIRING CIRCUIT FOR AFCS WARN LIGHT BATTERY C/B REF WDM 22-14-11, NORMAL.  RESET WARN LIGHT BATTERY C/B ON P18-1 PANEL.  DFCS SYSTEM BITES AND OPS NORMAL, REF AMM 22-11-00.  BITE GROUP NR 49 LAND VERIFY AND HGS SYSTEM TEST NORMAL REF AMM 34-36-00.
